# SDR SWAA2022021793350

- Difficulty date: June 6, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Seal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR TO SIDEWALL SUPPORT HAS CORROSION B.S.867-947; RBL22; WL156. / REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT B.S 867-887 IAW 146A7501 AWD SRM 51-40-02 FLOOR TO SIDE WALL SUPPORT B.S. 887-B.S.947 & DWG 147A7902 AND DWG 147A7500 SRM 51-40-02
